MathSciNet Relay Station
MathSciNet bibliographic data
MR1751269 92D25 (37N25)
Sun, P.; Yang, X. B. Dynamic behaviors of the Ricker population model under a set of randomized perturbations. Math. Biosci. 164 (2000), no. 2, 147–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement